I have been off tramadol for almost a week. It has been miserable. I have tardive dyskinesia and I found gabapentin to work pretty well. I sure don't want to get on another medicine that causes the same thing because I really hope the side effects subside in time.
Does Gabapentin cause Tardive Dyskinesia?
Added 15 Feb 2013:
It is early morning, can't sleep and my brain isn't at its clearest. I'd better clarify that the gabapentin isn't for TD but for back pain. So was the tramadol which I'm pretty sure caused the TD.
15 Feb 2013
Hi, it could be due to Tramadol or Gabapentin. I found these up to date statistics...
On Jan, 19, 2013: 34,169 people reported to have side effects when taking Tramadol. Among them, 73 people (0.21%) have Tardive Dyskinesia.
On Jan, 21, 2013: 33,309 people reported to have side effects when taking Gabapentin. Among them, 143 people (0.43%) have Tardive Dyskinesia.
It is relatively rare as you can see, but it has been reported. Best to have a conversation with your doctor about this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was on reglan for a year and had side effects after I stopped the medication. Most of my symptoms?
... have gone away. I have now been off of the medicine for 1 year but I'd like to know is it possible to still get Tardive Dyskinesia after all ...
3 answers • 20 Aug 2010
I am bypolar and I have tardive dyskinesia medication works against each other so I preety much have
... to go oh my own. You can't believe how much I need a support group. I need friends support to help me through this. If you don't know ...
4 answers • 20 Aug 2011
I am new here, I was told I have Tardive Dyskinesia from taking Metoclopramide, I took it for over 8
... years 4 times a day at 10 mg's, I now have developed sever symptoms, I also suffer from depression and diabetes, needless to say, this has ...
3 answers • 15 Oct 2012
Tardive Dyskinesia - I have an aunt that lives in Taunton, MA. She has dyskinesia, as far as I know?
... probably because of the medicine she took during a large period of time for depression treatment. I am looking for a support group or people she ...
1 answer • 29 Jun 2014